# SDR MASA2011040502313

- Difficulty date: April 1, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291Z
- Aircraft time: 31,346 hours, 24,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST W/N COME ALL THE WAY.  MX RE-POSITIONED DOOR CABLE, OPS CHECK GOOD.
